# SDR CA040322006

- Difficulty date: March 11, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Cndair CL600*
- Engine: Lyc ALF502*
- System (JASC): 4920 · APU Core Engine
- Part: Plenum
- Part number: 3846068
- Condition: Fractured
- Location: Apu
- Component: Apu
- Component part number: GTCP36100E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN APU STARTED IT WOULD NOT ACCELERATE PAST 40 PERCENT. INVESTIGATION FOUND A LARGE BREACH OF PLENUM ASSY. NATURE OF FRACTURES APPEARS TO BE FATIGUE RELATED DUE TO VIBRATION. APU REMOVED AND FURTHER INVESTIGATION REVEALED A COMPLETELY DETACHED PIECE BROKEN BRACKET RESTING IN THE COMPRESSOR INLET DUCT. PIECE WAS IDENTIFIED AS A BROKEN FLANGE FROM THE INSIDE OF THE INLET DUCT. INSPECTION OF THE COMPRESSOR ROTOR SHOWED SIGNIFICANT DAMAGE FROM CONTACT WITH THE BRACKET. ELBOW TUBE ASSEMBLY P/N 3846007-1 ATTACHED TOTHE INLET PLENUM WAS ALSO FOUND TO BE LOOSE AND WORN FROM VIBRATION. WHEN THISAPU WAS INSTALLED IT WAS REPORTED TO HAVE A HIGH PITCH WHINE. THE CAUSE WAS NOT DETECTIBLE. IT OPERATED NORMALLY UNTIL
